Alert archive / Wisconsin / Small Craft Advisories in 2018
Small Craft Advisory 6, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jan 16, 2018, 2:31 PM CST. It took effect at Jan 17, 2018, 9:00 AM CST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2018, 2:31 PM CST (20:31 UTC)
- In effect from
- Jan 17, 2018, 9:00 AM CST
- Expired
- Jan 18, 2018, 6:00 PM CST
- In force
- 33 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
029 WHUS73 KMKX 162031 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 231 PM CST Tue Jan 16 2018 ...Strong West to Southwest Winds Wednesday Through Thursday... LMZ643>646-170445- /O.NEW.KMKX.SC.Y.0006.180117T1500Z-180118T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 231 PM CST Tue Jan 16 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 3 PM CST THURSDAY... The National Weather Service in Milwaukee/Sullivan has issued a Small Craft Advisory...which is in effect from 9 AM Wednesday to 3 PM CST Thursday. * WINDS: West to southwest 15 to 25 knots with gusts to 30 knots by mid to late morning on Wednesday. * WAVES: Waves 2 to 5 feet. Highest waves toward open water. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
9 follow-up statements
563 WHUS73 KMKX 170221 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 821 PM CST Tue Jan 16 2018 ...Strong West to Southwest Winds Wednesday Through Thursday... LMZ643>646-171215- /O.CON.KMKX.SC.Y.0006.180117T1500Z-180118T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 821 PM CST Tue Jan 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 3 PM CST THURSDAY... * WINDS: West to southwest 15 to 25 knots with gusts to 30 knots by mid to late morning on Wednesday. * WAVES: Waves 2 to 5 feet. Highest waves toward open water. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
713 WHUS73 KMKX 170907 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 307 AM CST Wed Jan 17 2018 ...Strong West Winds Through Thursday... LMZ643>646-171715- /O.CON.KMKX.SC.Y.0006.180117T1500Z-180118T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 307 AM CST Wed Jan 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THURSDAY... * WINDS: West 15 to 25 knots with gusts to 30 knots by mid to late morning. * WAVES: Waves 2 to 5 feet. Highest waves toward open water. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Hentz www.weather.gov/mkx
439 WHUS73 KMKX 171602 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 1002 AM CST Wed Jan 17 2018 ...Strong Winds Developing Today and Continuing Through Thursday... Breezy southwest winds will develop this afternoon and continue into Thursday. Wind gusts up to 33 knots are expected with a few Gale Force gusts. Offshore winds and ice cover will result in lower wave heights today and tonight. The brisk offshore winds will likely cause the ice to breakup for Thursday, resulting in potentially higher waves. LMZ643>646-180015- /O.CON.KMKX.SC.Y.0006.000000T0000Z-180118T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 1002 AM CST Wed Jan 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... * WINDS: Southwest 15 to 25 knots with gusts to 30 knots developing this afternoon and evening. A few gale force gusts to 35 knots. * WAVES: Building to 2 to 4 feet in ice free areas. Highest waves towards the open water. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx MBK
411 WHUS73 KMKX 172113 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 313 PM CST Wed Jan 17 2018 ...Gusty Winds to continue tonight into Thursday... Breezy southwest winds will continue into Thursday. Wind gusts up to 33 knots are expected with a few Gale Force gusts. Offshore winds and ice cover will result in lower wave heights through tonight. The brisk offshore winds will likely cause the ice to breakup for Thursday, resulting in potentially higher waves. LMZ643>646-180515- /O.CON.KMKX.SC.Y.0006.000000T0000Z-180118T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 313 PM CST Wed Jan 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... * WINDS: Southwest 15 to 25 knots with gusts to 30 knots. A few gale force gusts to 35 knots are possible. * WAVES: Building to 2 to 4 feet in ice free areas. Highest waves towards the open water. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx MBK
567 WHUS73 KMKX 180210 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 810 PM CST Wed Jan 17 2018 ...Gusty Winds to continue tonight into Thursday... Breezy southwest winds will continue into Thursday. Wind gusts up to 33 knots are expected with a few Gale Force gusts. Offshore winds and ice cover will result in lower wave heights through tonight. The brisk offshore winds will likely cause the ice to breakup for Thursday, resulting in potentially higher waves. LMZ643>646-181015- /O.CON.KMKX.SC.Y.0006.000000T0000Z-180118T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 810 PM CST Wed Jan 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY... * WINDS: Southwest 15 to 25 knots with gusts to 30 knots. A few gale force gusts to 35 knots are possible. * WAVES: Building to 2 to 4 feet in ice free areas. Highest waves towards the open water. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ SPM www.weather.gov/mkx
673 WHUS73 KMKX 180925 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 325 AM CST Thu Jan 18 2018 ...Gusty Winds to Continue Today... Brisk southwest to west winds will continue Today. The brisk offshore winds will likely cause the ice to breakup, resulting in potentially higher waves. LMZ643>646-181730- /O.CON.KMKX.SC.Y.0006.000000T0000Z-180118T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 325 AM CST Thu Jan 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS: Southwest 15 to 25 knots. A few gusts to 30 knots are possible. * WAVES: 2 to 3 feet in ice free areas. Highest waves towards the open water. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Hentz www.weather.gov/mkx
406 WHUS73 KMKX 181530 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 930 AM CST Thu Jan 18 2018 ...Gusty Southwest Winds Today... LMZ643>646-182100- /O.CON.KMKX.SC.Y.0006.000000T0000Z-180118T2100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 930 AM CST Thu Jan 18 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WINDS: Southwest 15 to 25 knots. A few gusts to 30 knots are possible. * WAVES: 2 to 3 feet in ice free areas. Highest waves towards the open water. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Cronce www.weather.gov/mkx
744 WHUS73 KMKX 182058 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 258 PM CST Thu Jan 18 2018 ...Gusty Southwest Winds Today... LMZ643>646-190000- /O.EXT.KMKX.SC.Y.0006.000000T0000Z-180119T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 258 PM CST Thu Jan 18 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... The Small Craft Advisory is now in effect until 6 PM CST this evening. * WINDS: Southwest 15 to 25 knots. * WAVES: 2 to 3 feet in ice free areas. Highest waves towards the open water. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Cronce www.weather.gov/mkx
930 WHUS73 KMKX 190002 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 602 PM CST Thu Jan 18 2018 LMZ643>646-190115- /O.EXP.KMKX.SC.Y.0006.000000T0000Z-180119T0000Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 602 PM CST Thu Jan 18 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... The Small Craft Advisory is no longer in effect. Winds have decreased this evening, and as a result the Small Craft Advisory has been allowed to expire. A new Advisory may be needed Friday afternoon and night. $$ www.weather.gov/mkx
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 2:17 PM CST, 14 minutes earlier.
Area forecast discussion, Jan 16, 2:17 PM CST, 14 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
217 PM CST Tue Jan 16 2018
.DISCUSSION...
Tonight through Thursday...Forecast confidence is high.
Generally quiet weather is expected. The one problem for Wednesday
into Thursday will be the increasing west to southwest winds. Low
pressure to our north and high pressure to the south, puts us
squarely in a tight pressure gradient. We should see sustained
winds of 15 to 20 mph with gusts to 30 and possibly 35 mph up
toward Sheboygan for Wed afternoon into Thursday. This should
result in considerable drifting snow, causing difficult travel,
especially in the more north/south oriented roads.
Temperatures will be in the 20s on Wednesday, warming into the
lower and mid 30s on Thursday with the milder southwest flow.
Friday and Saturday...Forecast confidence is high.
Our quiet and progressively milder trend will continue as the flow
turns more zonal then southwest with time. We could have highs in
the lower 40s by Saturday.
Sunday and Monday...Forecast confidence is medium.
The long range guidance has a storm system rolling through the
Upper Midwest later in the weekend into early next week. Both the
GFS and the ECMWF have the track pretty far to the west and north,
thus we get into the warm sector of this storm. Timing is off a
bit from each model, but not bad for this far out. High temps in
the 40s through the weekend would result in a wintry mix early,
transitioning to rain, then back to snow. It's a very long way off
in the meteorology world and this track will continue to
fluctuate with time. But, right now, this is not a big snow
producer for southern Wisconsin. Stay tuned.
&&
.AVIATION(21Z TAFS)...
VFR conditions are expected through the TAF period. Look for
northwest winds to gradually back to west to southwest on
Wednesday. Winds by Wednesday afternoon could be gusting 20 to
near 30 mph. This will cause considerable drifting of snow that
airport operations will likely have to deal with.
.MARINE...
Increasing west to southwest winds Wednesday through Thursday will
result in small craft advisory conditions.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory from 9 AM Wednesday to 3 PM CST Thursday
for LMZ643>646.
&&
Tonight/Wednesday and Aviation/Marine...Davis
Wednesday Night through Tuesday...DavisHazardous weather outlook, Jan 16, 8:13 AM CST, 6 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 813 AM CST Tue Jan 16 2018 WIZ046-047-051-052-056>060-062>072-171415- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 813 AM CST Tue Jan 16 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin. .DAY ONE...Today and Tonight Lake effect snow showers may bring another inch or less of snow to Milwaukee, Racine and Kenosha counties before they moved out later this morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed, however your snowfall reports are appreciated. LMZ643>646-171415- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 813 AM CST Tue Jan 16 2018 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Today and Tonight A Small Craft Advisory continues for areas north of Port Washington until 3 pm. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Southwesterly wind gusts will approach Small Craft Advisory levels at times Wednesday afternoon through Friday evening. www.weather.gov/mkx
In the hours before
Local storm report, Jan 16, 11:40 AM CST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1140 AM CST TUE JAN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW PRINCETON 43.85N 89.13W
01/16/2018 E4.5 INCH GREEN LAKE WI PUBLIC
&&Local storm report, Jan 16, 11:41 AM CST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1141 AM CST TUE JAN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM SNOW ELKHORN 42.67N 88.54W
01/16/2018 M3.8 INCH WALWORTH WI PUBLIC
&&Local storm report, Jan 16, 11:44 AM CST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1144 AM CST TUE JAN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 AM SNOW GLENDALE 43.13N 87.92W
01/16/2018 M6.4 INCH MILWAUKEE WI BROADCAST MEDIA
&&Local storm report, Jan 16, 12:14 PM CST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1214 PM CST TUE JAN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM SNOW 3 NE MAPLE BLUFF 43.14N 89.33W
01/16/2018 M6.9 INCH DANE WI OFFICIAL NWS OBS
STORM TOTAL AT DANE CO AIRPORT.
&&Local storm report, Jan 16, 12:15 PM CST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1215 PM CST TUE JAN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM SNOW 2 W CUDAHY 42.95N 87.90W
01/16/2018 M8.0 INCH MILWAUKEE WI OFFICIAL NWS OBS
STORM TOTAL AT MITCHELL INTERNATIONAL
AIRPORT.
&&Local storm report, Jan 16, 12:18 PM CST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1218 PM CST TUE JAN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM SNOW 3 NE MAPLE BLUFF 43.14N 89.33W
01/16/2018 M6.9 INCH DANE WI OFFICIAL NWS OBS
STORM TOTAL AT DANE CO AIRPORT.
1200 PM SNOW 2 W CUDAHY 42.95N 87.90W
01/16/2018 M8.0 INCH MILWAUKEE WI OFFICIAL NWS OBS
STORM TOTAL AT MITCHELL INTERNATIONAL
AIRPORT.
0944 AM SNOW GLENDALE 43.13N 87.92W
01/16/2018 M6.4 INCH MILWAUKEE WI BROADCAST MEDIA
0926 AM SNOW SHEBOYGAN FALLS 43.73N 87.82W
01/16/2018 M13.0 INCH SHEBOYGAN WI PUBLIC
0900 AM SNOW 3 NNW BEAVER DAM 43.51N 88.85W
01/16/2018 M6.0 INCH DODGE WI TRAINED SPOTTER
0900 AM SNOW 3 NNW JANESVILLE 42.72N 89.05W
01/16/2018 M5.7 INCH ROCK WI PUBLIC
0900 AM SNOW 1 SSE GERMANTOWN 43.22N 88.11W
01/16/2018 M5.0 INCH WASHINGTON WI PUBLIC
0900 AM SNOW 1 NNW BELGIUM 43.51N 87.86W
01/16/2018 M7.0 INCH OZAUKEE WI CO-OP OBSERVER
0900 AM SNOW 3 NNW BEAVER DAM 43.51N 88.85W
01/16/2018 M6.0 INCH DODGE WI TRAINED SPOTTER
0900 AM SNOW PRINCETON 43.85N 89.13W
01/16/2018 E4.5 INCH GREEN LAKE WI PUBLIC
0900 AM SNOW EAST TROY 42.79N 88.40W
01/16/2018 M6.0 INCH WALWORTH WI PUBLIC
0900 AM SNOW 1 ESE EVANSVILLE 42.78N 89.28W
01/16/2018 E5.3 INCH ROCK WI PUBLIC
0900 AM SNOW 4 S STURTEVANT 42.64N 87.91W
01/16/2018 M5.3 INCH KENOSHA WI PUBLIC
IN SOMERS.
0900 AM SNOW EAST TROY 42.79N 88.40W
01/16/2018 M6.0 INCH WALWORTH WI PUBLIC
0900 AM SNOW 3 SSW KENOSHA 42.54N 87.83W
01/16/2018 M6.8 INCH KENOSHA WI PUBLIC
IN PLEASANT PRAIRIE.
0900 AM SNOW 1 WSW REEDSBURG 43.53N 90.01W
01/16/2018 M5.0 INCH SAUK WI PUBLIC
0900 AM SNOW 1 NNW OAK CREEK 42.89N 87.91W
01/16/2018 M4.5 INCH MILWAUKEE WI PUBLIC
0900 AM SNOW 1 SW RACINE 42.72N 87.79W
01/16/2018 M6.0 INCH RACINE WI PUBLIC
0900 AM SNOW 1 SSE GERMANTOWN 43.22N 88.11W
01/16/2018 M5.0 INCH WASHINGTON WI PUBLIC
0900 AM SNOW PRINCETON 43.85N 89.13W
01/16/2018 E4.5 INCH GREEN LAKE WI PUBLIC
0900 AM SNOW 1 ESE EVANSVILLE 42.78N 89.28W
01/16/2018 E5.3 INCH ROCK WI PUBLIC
0900 AM SNOW 2 NW NEW BERLIN 42.99N 88.16W
01/16/2018 M4.0 INCH WAUKESHA WI PUBLIC
0900 AM SNOW 1 WSW REEDSBURG 43.53N 90.01W
01/16/2018 M5.0 INCH SAUK WI PUBLIC
0900 AM SNOW 4 S STURTEVANT 42.64N 87.91W
01/16/2018 M5.3 INCH KENOSHA WI PUBLIC
IN SOMERS.
0900 AM SNOW 1 SW RACINE 42.72N 87.79W
01/16/2018 M6.0 INCH RACINE WI PUBLIC
0854 AM SNOW 3 NW RACINE 42.75N 87.85W
01/16/2018 M5.8 INCH RACINE WI TRAINED SPOTTER
STILL SNOWING LIGHTLY.
0847 AM SNOW JACKSON 43.33N 88.16W
01/16/2018 M3.5 INCH WASHINGTON WI CO-OP OBSERVER
0841 AM SNOW 1 NE WEST BEND 43.43N 88.17W
01/16/2018 M5.5 INCH WASHINGTON WI TRAINED SPOTTER
0835 AM SNOW LA VALLE 43.58N 90.13W
01/16/2018 M5.1 INCH SAUK WI PUBLIC
0830 AM SNOW 5 SW FITCHBURG 42.93N 89.48W
01/16/2018 M5.3 INCH DANE WI PUBLIC
2 MILES EAST OF PAOLI.
0830 AM SNOW CASCADE 43.66N 88.01W
01/16/2018 M5.8 INCH SHEBOYGAN WI PUBLIC
0830 AM SNOW 1 NNE WEST ALLIS 43.02N 88.02W
01/16/2018 M6.0 INCH MILWAUKEE WI TRAINED SPOTTER
0830 AM SNOW 3 ESE PEWAUKEE 43.07N 88.20W
01/16/2018 M4.0 INCH WAUKESHA WI BROADCAST MEDIA
0830 AM SNOW NASHOTAH 43.10N 88.40W
01/16/2018 M4.0 INCH WAUKESHA WI PUBLIC
0830 AM SNOW NASHOTAH 43.10N 88.40W
01/16/2018 M4.0 INCH WAUKESHA WI PUBLIC
0830 AM SNOW 1 NNE WEST ALLIS 43.02N 88.02W
01/16/2018 M6.0 INCH MILWAUKEE WI TRAINED SPOTTER
0830 AM SNOW 5 SW FITCHBURG 42.93N 89.48W
01/16/2018 M5.3 INCH DANE WI PUBLIC
2 MILES EAST OF PAOLI.
0828 AM SNOW 1 N KOHLER 43.75N 87.78W
01/16/2018 M14.0 INCH SHEBOYGAN WI PUBLIC
0820 AM SNOW KENOSHA 42.58N 87.82W
01/16/2018 M6.0 INCH KENOSHA WI TRAINED SPOTTER
FROM SKYWARN.
0820 AM SNOW KENOSHA 42.58N 87.82W
01/16/2018 M6.0 INCH KENOSHA WI TRAINED SPOTTER
FROM SKYWARN.
0815 AM SNOW 4 NW MUKWANAGO 42.90N 88.40W
01/16/2018 M4.3 INCH WAUKESHA WI PUBLIC
0810 AM SNOW GRAFTON 43.32N 87.95W
01/16/2018 M5.5 INCH OZAUKEE WI PUBLIC
0.29 LIQUID EQUIVALENT. LAST 24 HOURS 4.5
INCHES WITH 0.13 LIQUID EQUIVALENT.
0745 AM SNOW FRANKSVILLE 42.76N 87.91W
01/16/2018 M6.5 INCH RACINE WI TRAINED SPOTTER
FROM SKYWARN.
0730 AM HEAVY SNOW 2 ESE KOHLER 43.72N 87.73W
01/16/2018 M10.8 INCH SHEBOYGAN WI BROADCAST MEDIA
MEASURED AT WHBL.
0700 AM SNOW 2 WSW RACINE 42.72N 87.82W
01/16/2018 M6.8 INCH RACINE WI TRAINED SPOTTER
0639 AM SNOW 2 ENE MUKWONAGO 42.87N 88.30W
01/16/2018 E4.5 INCH WAUKESHA WI NWS EMPLOYEE
0625 AM SNOW MERTON 43.14N 88.31W
01/16/2018 M3.5 INCH WAUKESHA WI NWS EMPLOYEE
0550 AM SNOW 1 SW PORT WASHINGTON 43.37N 87.88W
01/16/2018 M7.0 INCH OZAUKEE WI TRAINED SPOTTER
0550 AM SNOW 2 NNE OCONOMOWOC 43.13N 88.49W
01/16/2018 M4.5 INCH WAUKESHA WI NWS EMPLOYEE
0550 AM SNOW 2 NNE OCONOMOWOC 43.13N 88.49W
01/16/2018 M4.5 INCH WAUKESHA WI NWS EMPLOYEE
0543 AM SNOW CALEDONIA 42.81N 87.93W
01/16/2018 M7.5 INCH RACINE WI PUBLIC
0542 AM SNOW BROOKFIELD 43.06N 88.12W
01/16/2018 M4.5 INCH WAUKESHA WI PUBLIC
0540 AM HEAVY SNOW CEDAR GROVE 43.57N 87.82W
01/16/2018 M8.0 INCH SHEBOYGAN WI PUBLIC
0535 AM SNOW 1 W OCONOMOWOC 43.10N 88.52W
01/16/2018 M3.5 INCH WAUKESHA WI NWS EMPLOYEE
0530 AM SNOW ELKHORN 42.67N 88.54W
01/16/2018 M3.8 INCH WALWORTH WI PUBLIC
0510 AM SNOW EAST TROY 42.79N 88.40W
01/16/2018 M5.0 INCH WALWORTH WI PUBLIC
0450 AM SNOW 2 N ELMWOOD PARK 42.72N 87.83W
01/16/2018 M5.5 INCH RACINE WI TRAINED SPOTTER
MODERATE SNOW AT TIME OF OBSERVATION.
&&The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 8:04 PM CST | Small Craft Advisory | MKX | 18 hr |
Nearby
Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.